JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
An alternating discrete variational derivative method for coupled partial differential equations
Hiroaki KuramaeTakayasu Matsuo
Author information
JOURNALS FREE ACCESS

2012 Volume 4 Pages 29-32

Details
Abstract

A new procedure to design numerical schemes for coupled partial differential equations is proposed. The resulting schemes have discrete counterparts of conservative or dissipative quantity in original system. They also enjoy another welcome feature that they are constructed on staggered time meshes, by which each variables can be computed alternately with less computational costs than usual schemes. The procedure is demonstrated in the case of the coupled KdV equations.

Information related to the author
© 2012 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top